MAUDE Adverse Event Report: BECKMAN COULTER INC. AU5800-10 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. AU5800-10 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU5800-10 CHEMISTRY ANALYZER AU5800
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer questioned erratic sodium (na) patient results generated on their au5800 clinical chemistry analyzer (pn b9697, sn (b)(6)).There were no erratic na patient results released outside of the laboratory.There was no injury, death, or delay/change in treatment associated with this event.The customer did not provide patient data and patient demographics.
 
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched and provided customer onsite support.The probable cause of the issue was identified as a faulty degasser unit.The fse replaced degasser to resolve the issue.The fse verified instrument performance.The customer was satisfied.No further action is required.Section a2, a4 and a5: information was not provided by the customer.The beckman coulter internal identifier is (b)(4).

Brand Name
AU5800-10 CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
shizuoka 411-0 931
JA   411-0931
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25129009
Report Number9612296-2026-00197
Device Sequence Number15604965
Product Code JJE
UDI-Device Identifier14987666543016
UDI-Public(01)14987666543016(11)231017
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU5800-10 CHEMISTRY ANALYZER AU5800
Device Catalogue NumberB96697
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown